Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If You Use a Screen Reader

This content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.

Two medieval methods for determining the obliquity of the ecliptic

E. S. Kennedy and Haydar Sharkas
The Mathematics Teacher
Vol. 55, No. 4 (APRIL 1962), pp. 286-290
Stable URL: http://www.jstor.org/stable/27956598
Page Count: 5
  • Read Online (Free)
  • Download ($15.00)
  • Subscribe ($19.50)
  • Cite this Item
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Two medieval methods for determining the obliquity of the ecliptic
Preview not available

Page Thumbnails

  • Thumbnail: Page 
286
    286
  • Thumbnail: Page 
287
    287
  • Thumbnail: Page 
288
    288
  • Thumbnail: Page 
289
    289
  • Thumbnail: Page 
290
    290